RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 5, Pages 1120–1131 (Mi izv1938)  

This article is cited in 2 scientific papers (total in 2 papers)

The extraction of a root in a braid group

V. B. Styshnev


Abstract: In this paper we construct an algorithm which recognizes for a given braid $A$ and a natural number $m$, whether there exists a braid $B$ such that $B^m=A$ in a braid group.
Bibliography: 3 titles.

Full text: PDF file (1117 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:2, 405–416

Bibliographic databases:

UDC: 519.4
MSC: 20F36
Received: 21.11.1977

Citation: V. B. Styshnev, “The extraction of a root in a braid group”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978), 1120–1131; Math. USSR-Izv., 13:2 (1979), 405–416

Citation in format AMSBIB
\Bibitem{Sty78}
\by V.~B.~Styshnev
\paper The extraction of a~root in a~braid group
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 5
\pages 1120--1131
\mathnet{http://mi.mathnet.ru/izv1938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513916}
\zmath{https://zbmath.org/?q=an:0422.20024|0402.20029}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 2
\pages 405--416
\crossref{https://doi.org/10.1070/IM1979v013n02ABEH002052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JD23800010}


Linking options:
  • http://mi.mathnet.ru/eng/izv1938
  • http://mi.mathnet.ru/eng/izv/v42/i5/p1120

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Gurzo, “Systems of generators for the normalizers of certain elements of the braid group”, Math. USSR-Izv., 24:3 (1985), 439–478  mathnet  crossref  mathscinet  zmath
    2. Hervé Sibert, Patrick Dehornoy, Marc Girault, “Entity authentication schemes using braid word reduction”, Discrete Applied Mathematics, 154:2 (2006), 420  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:224
    Full text:74
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021